I went to my physician with joint pain, ringing in the ears and what I thought was a continuation of the bronchitis I had when beginning treatment. I had taken 6 days of Levaquin. I never paid mind to the rash that was all over my back, chest, neck and arms, thinking it was a fever flush. She immediately treated me for an allergic reaction. I still have the ringing... does this mean I will have to take Levaquin off of my 'safe to take' drug list?
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken Levaquin in the past for my bronchitis. It doesn't seem to work anymore as is the case with many other antibiotics. What antibiotic ...
1 answer • 29 Sep 2010
I have been taking Celebrex for about ten years and found it a wonderful help in dealing with my osteoarthritis. However, a couple of years ago I ...
1 answer • 9 Jul 2011
... occurs - an average of once a year. I have never previously had any adverse reactions until recently I developed a rash around my eyes & face ...
2 answers • 8 Mar 2012
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
... out great pain this was dec 2013 it has gotten a bit better Doc have ran test all have come back normal. I have joint pain in my elbows and knees ...
2 answers • 28 Oct 2013
After taking levaquin for bronchitis, developed severe joint pain in both knees. Can hardly bend them or walk. Off meds for 4 days. When will these ...
1 answer • 29 May 2014